# SDR VTZA97086

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: 8941304
- Condition: Failure
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLT 940 - DTW-IAD - DURING CRUISE, AIRCRAFT DIVERTED TO CLE DUE TO LEFT ENGINE LOST OIL PRESSURE AND LOW OIL PSI WARNING LIGHT ILLUMINATED AND CREW SHUT DOWN ENGINE.  AIRCRAFT LANDED AT CLE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OIL PRESSURE LINE O-RING FITTING TO GEAR CASE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
